# SDR AALA20130312006

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT AT STRINGER 25 RIGHT BETWEEN BODY STATIONS 500F AND 500G.  REPAIRED INTERCOSTAL PER SRM 51-20-01-0G AND 51-40-02-0G.
